# SDR RAIA950227

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022383
- Condition: Leaking
- Location: Rt Engine
- Part time: 9,543 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7180 - RIGHT ENGINE OIL PRESSURE FLUCTUATION.  MAINTENANCE REPLACED RT ENGINE AC GENERATOR GARLOCK SEAL.  REPLENISHED OIL AND PERFORMED GROUND RUNS.  GROUND RUNS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (Z)
